Integrable discretizations of the Dym equation

Bao Feng Feng, Jun ichi Inoguchi, Kenji Kajiwara, Kenichi Maruno, Yasuhiro Ohta

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

Integrable discretizations of the complex and real Dym equations are proposed. N-soliton solutions for both semi-discrete and fully discrete analogues of the complex and real Dym equations are also presented.

Original languageEnglish
Pages (from-to)1017-1029
Number of pages13
JournalFrontiers of Mathematics in China
Volume8
Issue number5
DOIs
Publication statusPublished - 2013 Oct
Externally publishedYes

Fingerprint

Discretization
Soliton Solution
Analogue

Keywords

  • Dym equation
  • integrable discretization
  • N-soliton solution

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

Cite this

Integrable discretizations of the Dym equation. / Feng, Bao Feng; Inoguchi, Jun ichi; Kajiwara, Kenji; Maruno, Kenichi; Ohta, Yasuhiro.

In: Frontiers of Mathematics in China, Vol. 8, No. 5, 10.2013, p. 1017-1029.

Research output: Contribution to journalArticle

Feng, BF, Inoguchi, JI, Kajiwara, K, Maruno, K & Ohta, Y 2013, 'Integrable discretizations of the Dym equation', Frontiers of Mathematics in China, vol. 8, no. 5, pp. 1017-1029. https://doi.org/10.1007/s11464-013-0321-y
Feng, Bao Feng ; Inoguchi, Jun ichi ; Kajiwara, Kenji ; Maruno, Kenichi ; Ohta, Yasuhiro. / Integrable discretizations of the Dym equation. In: Frontiers of Mathematics in China. 2013 ; Vol. 8, No. 5. pp. 1017-1029.
@article{ee70cd7cf14b4429af3e97d422a9711c,
title = "Integrable discretizations of the Dym equation",
abstract = "Integrable discretizations of the complex and real Dym equations are proposed. N-soliton solutions for both semi-discrete and fully discrete analogues of the complex and real Dym equations are also presented.",
keywords = "Dym equation, integrable discretization, N-soliton solution",
author = "Feng, {Bao Feng} and Inoguchi, {Jun ichi} and Kenji Kajiwara and Kenichi Maruno and Yasuhiro Ohta",
year = "2013",
month = "10",
doi = "10.1007/s11464-013-0321-y",
language = "English",
volume = "8",
pages = "1017--1029",
journal = "Frontiers of Mathematics in China",
issn = "1673-3452",
publisher = "Higher Education Press",
number = "5",

}

TY - JOUR

T1 - Integrable discretizations of the Dym equation

AU - Feng, Bao Feng

AU - Inoguchi, Jun ichi

AU - Kajiwara, Kenji

AU - Maruno, Kenichi

AU - Ohta, Yasuhiro

PY - 2013/10

Y1 - 2013/10

N2 - Integrable discretizations of the complex and real Dym equations are proposed. N-soliton solutions for both semi-discrete and fully discrete analogues of the complex and real Dym equations are also presented.

AB - Integrable discretizations of the complex and real Dym equations are proposed. N-soliton solutions for both semi-discrete and fully discrete analogues of the complex and real Dym equations are also presented.

KW - Dym equation

KW - integrable discretization

KW - N-soliton solution

UR - http://www.scopus.com/inward/record.url?scp=84882851999&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84882851999&partnerID=8YFLogxK

U2 - 10.1007/s11464-013-0321-y

DO - 10.1007/s11464-013-0321-y

M3 - Article

VL - 8

SP - 1017

EP - 1029

JO - Frontiers of Mathematics in China

JF - Frontiers of Mathematics in China

SN - 1673-3452

IS - 5

ER -